# SDR FDEA201407051632

- Difficulty date: July 5, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 38,026 hours, 19,763 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A5711109220300
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE CTR WING BOX INSP OF REAR SPAR & BOTTOM PANEL FASTENER HOLE H WITH CRACK SIGNAL RT SIDE.  REAMED THE FUSE CTR WING BOX REAR SPAR & BOTTOM PANEL FASTENER HOLE "H" RT TO REMOVE CRACK PER A300-600 SRM51-40-44.  COMPLIED WITH EA 6-5710-T0309661 PT1, REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH FUSELAGE FRAME 47 FASTENER HOLES CRACK REPAIR.  REPAIRED "H" HOLE RT SIDE FR47 RIB1.  THIS REPAIR IS CATEGORY "C", REPAIR LIFE LIMITATION: 6 MONTHS.  MAJOR REPAIR IAW GMM 6-2-100.
